# SDR IPXA2017020113572

- Difficulty date: January 20, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Part number: 2215125587AP
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, THE UPPER SURFACE OF THE LOWER TRACK LUG OF THE NR 1 ENGINE LT THRUST REVERSER HAS WEAR DAMAGE.  REPAIRED THE THRUST REVERSER IAW EA 011-7830-01-A6598 REV. I/R, AND EO MD11-7830-63117-A.
